# SDR ASAA2018080125610

- Difficulty date: August 1, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 40,691 hours, 12,290 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Data Unit
- Part number: 38762871
- Part serial: GE4041
- Condition: Failed
- Location: Apu
- Part time: 12,590 hours, 16,616 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REPORTS OF MX BLUE LIGHT ON WITH OIL LEVEL FOUND FULL AND FAULT CODE 49-72104 FOUND.  GROUNDED - YES. REMOVED AND REPLACED DATA MEMORY MODULE REF AMM 49-72-11. OPS NORMAL.
